I am suffering from dermographism from Oct'15.since then I am on anti allergies. When ever I stop the medicines it's aggravate( itching and redmess).even though I take med,though the intensity of redness decreases even a small scratch makes my skin red long should I take medicine?is it harmful?
views-icons 44 Views Bookmark this Answer

Doctor Answers (1) on Dermographism

doctor profile image
Harisha N L Bangalore | General Physician
over the counter antihistaminics will be beneficial to you...Consult nearest allergy clinic or dermatologist for clinical examination they will do the needful...Recognition of the problem, avoidance of precipitating physical stimuli, reduction of stress and anxiety are important factors in medical care. In addition, scratching because of dry skin can be reduced through good skin care and the use of emollients...good luck.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?